Alert archive / California / Small Craft Advisories in 2020
Small Craft Advisory 19, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 5, 2020, 2:50 PM PST. It took effect at Mar 5, 2020, 9:00 PM PST. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2020, 2:50 PM PST (22:50 UTC)
- In effect from
- Mar 5, 2020, 9:00 PM PST
- Expired
- Mar 8, 2020, 3:00 AM PDT
- In force
- 53 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
662 WHUS76 KEKA 052250 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 250 PM PST Thu Mar 5 2020 PZZ470-060700- /O.NEW.KEKA.SC.Y.0019.200306T0500Z-200307T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 250 PM PST Thu Mar 5 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST SATURDAY... * WHAT...Seas 9 to 11 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-060700- /O.NEW.KEKA.SC.Y.0019.200306T1100Z-200307T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 250 PM PST Thu Mar 5 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 11 PM PST FRIDAY... * WHAT...Seas around 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 AM to 11 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-060700- /O.NEW.KEKA.SC.Y.0019.200306T1500Z-200307T0700Z/ Pt St George to Cape Mendocino out 10 nm- 250 PM PST Thu Mar 5 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 11 PM PST FRIDAY... * WHAT...Seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 AM to 11 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
10 follow-up statements
260 WHUS76 KEKA 060412 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 812 PM PST Thu Mar 5 2020 PZZ470-061215- /O.CON.KEKA.SC.Y.0019.200306T0500Z-200307T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 812 PM PST Thu Mar 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...Seas 9 to 12 feet expected. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-061215- /O.CON.KEKA.SC.Y.0019.200306T1100Z-200307T0700Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 812 PM PST Thu Mar 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 11 PM PST FRIDAY... * WHAT...Seas around 10 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 AM to 11 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-061215- /O.CON.KEKA.SC.Y.0019.200306T1500Z-200307T0700Z/ Pt St George to Cape Mendocino out 10 nm- 812 PM PST Thu Mar 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 11 PM PST FRIDAY... * WHAT...Seas 8 to 10 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 AM to 11 PM PST Friday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
028 WHUS76 KEKA 061050 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 250 AM PST Fri Mar 6 2020 PZZ450-475-061900- /O.EXT.KEKA.SC.Y.0019.200306T1500Z-200307T1100Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 250 AM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST SATURDAY... * WHAT...Seas 9 to 10 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 AM this morning to 3 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-061900- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200307T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 250 AM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...Seas 9 to 11 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
591 WHUS76 KEKA 061639 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 839 AM PST Fri Mar 6 2020 PZZ450-475-070045- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200307T1100Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 839 AM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WHAT...Seas 9 to 10 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 AM this morning to 3 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-070045- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200307T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 839 AM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...Seas 9 to 11 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
150 WHUS76 KEKA 062255 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 255 PM PST Fri Mar 6 2020 PZZ475-070700- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-200307T2300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 255 PM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...Seas 9 to 10 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-070700- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200307T1100Z/ Pt St George to Cape Mendocino out 10 nm- 255 PM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY... * WHAT...Seas 9 to 10 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...From 7 AM this morning to 3 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-070700- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200307T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- 255 PM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...Seas 9 to 11 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...From 9 PM this evening to 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
727 WHUS76 KEKA 070514 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 914 PM PST Fri Mar 6 2020 PZZ455-071315- /O.EXB.KEKA.SC.Y.0019.000000T0000Z-200307T1800Z/ Cape Mendocino to Pt Arena out 10 nm- 914 PM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST SATURDAY... * WHAT...Seas 8 to 10 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 10 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-071315- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-200307T1800Z/ Pt St George to Cape Mendocino out 10 nm- 914 PM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY... * WHAT...Seas 8 to 10 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 10 AM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-475-071315- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200307T2300Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 914 PM PST Fri Mar 6 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST SATURDAY... * WHAT...Seas 9 to 10 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 PM PST Saturday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
723 WHUS76 KEKA 071017 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 217 AM PST Sat Mar 7 2020 PZZ450-455-071830- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-200307T2000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 217 AM PST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST TODAY... * WHAT...Seas 9 to 11 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until noon PST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-475-071830- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-200308T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 217 AM PST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Seas 10 to 12 feet at 13 seconds. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
551 WHUS76 KEKA 071631 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 831 AM PST Sat Mar 7 2020 PZZ450-455-080045- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-200308T0200Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- 831 AM PST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Seas 9 to 12 feet at 12 seconds slowly diminishing through tonight. * WHERE...Pt St George to Cape Mendocino out 10 nm and Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ470-475-080045- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200308T0200Z/ Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 831 AM PST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Seas 10 to 13 feet at 12 seconds. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
215 WHUS76 KEKA 072205 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 205 PM PST Sat Mar 7 2020 PZZ450-455-470-475-080200- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200308T0200Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 205 PM PST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... * WHAT...Seas 9 to 11 feet at 13 seconds will slowly diminish tonight. * WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 PM PST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
228 WHUS76 KEKA 080152 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 552 PM PST Sat Mar 7 2020 PZZ450-455-470-475-081000- /O.EXT.KEKA.SC.Y.0019.000000T0000Z-200308T1000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 552 PM PST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Seas 9 to 11 feet at 13 seconds will slowly diminish tonight. * WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
445 WHUS76 KEKA 080426 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 826 PM PST Sat Mar 7 2020 PZZ450-455-470-475-081000- /O.CON.KEKA.SC.Y.0019.000000T0000Z-200308T1000Z/ Pt St George to Cape Mendocino out 10 nm- Cape Mendocino to Pt Arena out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- Cape Mendocino to Pt Arena 10 to 60 nm- 826 PM PST Sat Mar 7 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm, Pt St George to Cape Mendocino 10 to 60 nm, Cape Mendocino to Pt Arena out 10 nm and Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:44 AM PST, 11 hours 6 minutes earlier.
Area forecast discussion, Mar 5, 3:44 AM PST, 11 hours 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
344 AM PST Thu Mar 5 2020
.SYNOPSIS...Warm and dry conditions will continue across inland
areas today, with patchy marine clouds along the coast.
Light rain is expected Friday and Saturday, with cooler
temperatures over the weekend. Some light rain is possible Monday
through Wednesday in Mendocino and Lake counties. A better chance
of rain across the area may develop towards the end of next week.
&&
.DISCUSSION...Early morning satellite imagery reveals extensive
marine stratus and locally dense fog impacting the Redwood Coast and
the Eel River Delta. Meanwhile, the upper level pattern is
transitioning to deep layer southwest flow and weak cold advection
ahead of an upstream trough over the northeast Pacific. This will
serve to deepen the marine layer over the course of the day, which
may keep stratus lingering along the coast well into the afternoon
in contrast with previous days. Otherwise, expect one more day of
temperatures running well above normal across the interior before
the arrival of the trough and associated surface cold front Friday
and Saturday. Forecast thinking is largely unchanged regarding
rainfall with this feature, with amounts ranging from around a
quarter inch in Del Norte to a tenth in the Humboldt Bay region and
a few hundredths at best for Mendocino and Lake Counties. Snow levels
will drop below 2000 feet by Saturday with the passage of the
trough, however the bulk of the precipitation looks to be winding
down by that time, helping to limit potential snowfall to just a
dusting on some of the area ridges.
Looking beyond the weekend, the dominant weather feature through
much of next week looks to be a large cutoff low developing off the
southern CA coast. While the bulk of the rain with this feature will
remain well south of our area, weak disturbances rotating around the
northern periphery of the low may provide occasional chances for
rain to primarily Lake and Mendocino Counties Monday and again
during the middle of the week. Meanwhile, the northern half of the
area will likely remain dry and mild for much of the week. The next
chance for more widespread rain may arrive late next week as another
trough approaches from the northwest. /CB
&&
.AVIATION...Marine stratus has filled in along most of the Del
Norte, Humboldt, and Mendocino coasts this morning. Expect LIFR to
IFR conditions to continue along the coast through the morning
hours, with only some isolated clearing in spots this afternoon.
Though, conditions should improve to MVFR to VFR along the coast
this afternoon. Elsewhere, VFR conditions should prevail through
tonight. A frontal boundary will approach the area near the end of
the current TAF period, bringing a very slight chance for some
sprinkles in the vicinity of KCEC.
&&
.MARINE...Marine conditions will continue to improve today across
the coastal waters. Gentle to moderate breezes will prevail through
early Friday morning as a low pressure system and associated frontal
boundary push toward the North Coast. As a result, winds will
increase slightly starting Friday morning across the outer zones.
East to southeast winds will develop late on Saturday as another low
pressure system well off the coast drops to the south. Northerlies
are forecast to return by Monday evening. Otherwise, a northwest
swell will wane through the rest of the work week as yet another
northwest swell is set to move through the waters on Friday.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Frost Advisory until 9 AM PST this morning for CAZ110-111-114-
115.
NORTHWEST CALIFORNIA COASTAL WATERS...Small Craft Advisory until
6 AM PST early this morning for PZZ450-470-475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, Mar 5, 8:46 AM PST, 6 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 846 AM PST Thu Mar 5 2020 CAZ101>109-112-113-061700- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Southwestern Mendocino Interior- Southeastern Mendocino Interior- 846 AM PST Thu Mar 5 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-111-114-115-061700- Northwestern Mendocino Interior-Northeastern Mendocino Interior- Northern Lake County-Southern Lake County- 846 AM PST Thu Mar 5 2020 This hazardous weather outlook is for northwest California. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2020Every small craft advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.